Scalar field quasinormal modes on asymptotically locally flat rotating black holes in three dimensions

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1434-6052
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Scalar field quasinormal modes on asymptotically locally flat rotating black holes in three dimensions ; volume:79 ; number:3 ; day:27 ; month:3 ; year:2019 ; pages:1-10 ; date:3.2019
The European physical journal / C. C, Particles and fields ; 79, Heft 3 (27.3.2019), 1-10, 3.2019

Creator
Anabalón, Andrés
Fierro, Octavio
Figueroa, José
Oliva, Julio
Contributor
SpringerLink (Online service)

DOI
10.1140/epjc/s10052-019-6748-x
URN
urn:nbn:de:101:1-2019042802522804394794
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:04 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Anabalón, Andrés
  • Fierro, Octavio
  • Figueroa, José
  • Oliva, Julio
  • SpringerLink (Online service)

Other Objects (12)